# SDR AALA201711199009

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 6,748 hours, 2,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT R FAULT CODE FOUND DURING EMERGENCY LIGHT TEST.  REPLACED THE POWER SUPPLY BATTERY IAW AMM 33-51-00.
